We use website cookies to ensure that you receive the best experience. If you're happy and would like to carry on browsing click 'Accept', or find out more about our Cookie Policy. Accept

Buy Anadin Extra Tablets online

Anadin Extra Tablets (32 Tablets)

Order before 4pm for delivery from Sat. 22 Sep.

Description for Anadin Extra Tablets

Many people suffer from headaches and migraines, and as most sufferers know these can be extremely painful and debilitating. For those who want fast, effective relief from headaches and migraines, Anadin Extra Tablets could be the perfect solution, with a fast acting formula that will help to relieve pain with speed and ease.

Product Information

  • Age: 16 years +

    Maximum per order: 3

  • Pregnancy: Not suitable

    Breastfeeding: Not suitable

Anadin Extra Tablets can be used to treat mild or moderate pain stemming from a variety of causes, such as toothache, neuralgia, headache, migraine, period pain and sore throats.

Anadin Extra Tablets consist of a triple action formula of caffeine, paracetamol and aspirin. This formula is designed to alleviate symptoms of pain quickly. The three components of Anadin Extra Tablets work in combination with each other to do this:

  • Aspirin targets and suppresses pain at the source
  • Caffeine speeds up pain relief
  • Paracetamol blocks pain signals in the brain

When taking Anadin Extra Tablets to treat pain from a muscle injury, use of a tubular bandage will help reduce swelling so you can go about your day as usual.

Anadin Extra Tablets are meant for people of over 16 years of age.

 

Non-Prescription Alternatives for the treatment of Pain are;

  • Ibuprofen
  • Paracetamol
  • Aspirin
  • Topical Treatments (Ibuprofen gel)
  • Rest the area

If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.

*Prescription medicines are supplied subject to a medical consultation at the discretion of a doctor.

For Adults and young people over 16 years of age:

  • Take 2 Anadin Extra Tablets with a drink
  • This can be repeated every 4 hours if required
  • Do not take more than 8Anadin Extra Tablets within a 24 hour period
  • Do not take more than 2 tablets at once
  • Do not combine use of Anadin Extra Tablets with other products containing paracetamol

The side effects of Anadin Extra Tablets can include:

  • Easy bruising or bleeding
  • A reduction in the number of white blood cells
  • Tremors and palpitations when combined with caffeine
  • Indigestion
  • Sickness
  • Heartburn
  • Runny nose
  • Shortness of breath
  • Changes in skin colour

If any of these effects concern you or you are affected in a different way, stop using this product and consult with a doctor or pharmacist.

Not everyone will experience side effects.

Anadin Extra Tablets contains the active ingredients:

  • Aspirin 300mg
  • Paracetamol 200mg
  • Caffeine 45mg

The following other ingredients are also contained within Anadin Extra Tablets:

Maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.

Take care to read the following instructions carefully before using Anadin Extra Tablets.

Children under the age of 16 years old should not use products containing aspirin as a link has been made between aspiring use in under 16s and a condition called Reye's syndrome. This is a rare disease which affects the liver and brain, and can prove fatal. As such, do not give a product containing aspirin to a child under 16 without explicit instruction from a doctor.

You should not use Anadin Extra Tablets if:

  • You have ever had stomach bleeding or a stomach ulcer
  • You are breastfeeding or in the last trimester of pregnancy
  • You suffer from haemophilia
  • You are allergic to aspirin, paracetamol, caffeine, or any of the other aforementioned ingrdients in this product.

If any of the following apply to you, take special consideration and consider consulting with a doctor or pharmacist before using this product:

  • You suffer from liver or kidney disease
  • You suffer from G-6-PD deficiency
  • You suffer from asthma
  • You are suffering from dehydration

Taking Anadin Extra Tablets with other medicines

This medicine should not be used in combination with any other medicines that reduce blood clotting.

Consult with a doctor or pharmacist before using this product if you are also taking:

  • Methotrexate
  • Water tablets
  • Cholestyramine
  • Treatment for diarrhoea that is caused by gall bladder disease
  • Metoclopramide and domperidone
  • Certain antibiotics (chloramphenicol)
  • Epilepsy treatments (phenytoin and valproate)
  • Corticosteroids
  • Antacids
  • ACE inhibitors
  • Cilostazol
  • Probenecid
  • Mifepristone
  • Sibutramine
  • SSRIs or venlafaxine
  • NSAIDs
  • Zafirlukast

Always read the entire product information leaflet and all packaging before taking any new medicines. Inform your doctor if you intend to take any new medicines.

Delivery & Shipping Information

 

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • DPD Next Day - 1 working day - £6.95
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

Important Delivery Information

All our orders are sent out using Royal Mail (unless stated). We always aim to dispatch all Royal Mail orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. We aim to dispatch all DPD orders placed before 3pm on the same working day. Orders will not be dispatched on weekends or bank holidays.

All orders are subject to approval by our team of doctors and pharmacists. Your delivery date in the checkout is subject to your consultation being approved by our healthcare team.

All orders can be fully tracked from your dispatch email and in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

 

Royal Mail

Royal Mail are the most widely recognised mail delivery company in the UK. Being on the UK’s 29 million doorsteps six days a week means they offer unparalleled price and convenience. The Independent Pharmacy uses Royal Mail’s Tracked 48, Tracked 24, and Special Delivery Guaranteed parcel services to offer reliable, fully-tracked delivery at very competitive prices. Your Royal Mail parcel will arrive with your normal daily delivery of post.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

DPD

DPD Local is the most innovative parcel carrier around. Thanks to their industry-leading Predict service, they provide parcel recipients with a one hour delivery window, notified by email, so you don't have to wait in all day. What's more, it enables receivers to watch the progress of their delivery on a real-time map, all the way down to a final 15 minute time-slot. 

As well as keeping customers informed at every stage of the journey, DPD believe in maximising choice and convenience. That's why DPD provide access to a suite of options both on the day of delivery and the night before, allowing customers to take delivery of their goods in a way that suits. If you wish to reschedule, you can:

  • Select an alternative delivery date
  • Opt for delivery to a nominated neighbour
  • Have the parcel left in a specified safe place
  • Collect the parcel from your local DPD Pickup Shop
  • Upgrade delivery to By 12

Please note: DPD do not deliver on Saturdays, Sundays or Bank Holidays - this should be taken into account when ordering. 

Once a package has been shipped with DPD we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

Forwarding houses

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

 

BFPO Postcodes

Unfortunately we are unable to deliver medicines to BFPO postcodes.

 

Remote Areas

Please be aware that Royal Mail Guaranteed services are not available to all customers in the UK, especially those that live in remote postcodes. Royal Mail advise customers of the following:

We deliver by 5.30pm the next working day in the following postcode areas:
AB30 - 39, 41 - 45, 51 - 56
GY9 Alderney (Channel Islands)
HS1, 3 - 9
IV21 - 28, 40 - 49, 51 - 56
KA27, 28
KW1 - 3, 5 - 15
KW16 Stromness Town only
PA20 (0&9)
PA28 - 38, 41 - 49, 76, 77
PH15, 17 - 26, 31 - 40, 49, 50
ZE1

 

We deliver within two working days by 5.30pm to the following postcodes areas:
GY1 Herm (Channel Islands)
GY9 Sark (Channel Islands)
GY10
HS2
PA60 - 75, 78
ZE2, 3

 

We deliver within three working days by 5.30pm to the following postcode areas:
KW16 - non-Town
KW17
PH30, 41 - 44

 

Please note: This applies to our 'Special Delivery' and 'Saturday Guaranteed' services.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about Pain?

Visit our advice area or contact our support team

Anadin Extra Tablets Reviews

Unsure about a treatment?
Take a free online assessment with our medical team for impartial help and advice on your condition.

Frequently Asked Questions

  • What does Anadin Extra contain?

    Anadin Extra contains Aspirin 300mg, Paracetamol 200mg and caffeine 45mg.

  • Can I take Anadin Extra if I am allergic to Aspirin?

    If you are allergic to aspirin, or any of the ingredients in Anadin Extra, you should not take it.

  • Can I take Anadin Extra if I am Lactose Intolerant?

    Yes, Anadin Extra is Lactose-free

  • Can I take Anadin Extra if I am pregnant or breastfeeding?

    You should always check with your doctor or midwife before taking any medicine whilst pregnant or breastfeeding.

  • Can I take Anadin Extra if I am intolerant to Gluten?

    Yes, Anadin Extra is free from gluten

  • Does Anadin Extra contain Gelatin?

    No, Anadin Extra does not contain gelatin.

  • Is Anadin Extra suitable for Vegetarians?

    Yes, Anadin Extra is suitable for vegetarians.

  • How does Aspirin work?

    Aspirin is a non-steroidal anti-inflammatory drug (NSAID). it works by inhibiting the production of pain-causing chemicals at the site of injury. It also reduces inflammation and high temperatures. 

  • How does Paracetamol work?

    Paracetamol is a simple analgesic. It works by blocking the production of pain-triggering chemicals, which makes the body less aware of the pain/injury.

    Paracetamol also has antipyretic properties, which makes it good at reducing fever.

  • Why does Anadin Extra contain Caffeine?

    Caffeine can act as an analgesia adjuvant, which means it can increase the pain-relieving effects of the other ingredients. Using caffeine in conjunction with other analgesics has proven to provide faster onset of action and heightened pain-relief.

  • Can you use Anadin Extra for Headache and Migraine?

    Yes, headache and migraine are two of the most common uses for Anadin Extra. It is recommended to consult with a healthcare professional before using Anadin Extra to treat a headache or a migraine.

  • Is it safe to drive or operate machinery whilst using Anadin Extra?

    For some people, Anadin Extra can cause side effects, which include;

    Drowsiness, dizziness or hypotension.

    If you find yourself susceptible to any of these side effects, it is not recommended to driveor operate heavy machinery. It will also be advised not to drink alcohol when taking Anadin Extra, as this can intensify the drowsiness.

  • Is Anadin Extra addictive or habit forming?

    The majority of over-the-counter medicines do not carry a risk of addiction. Typically, treatments that are addictive are categorised as controlled substances. Anadin Extra isn't categorised as a controlled substance nor is it likely to cause any addiction.

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple process to get the treatment or advice you need in no time.

  • 1 Complete a simple health questionnaire
  • 2 A healthcare professional reviews your answers
  • 3 You receive the right treatment or advice
  • 4 Easily re-order in a few clicks

Can't find what you're looking for?

If you can't find what you are you looking for, please contact our support team on 0333 2200 519 for help and advice.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519.